Publicacións (10) Publicacións nas que participase algún/ha investigador/a


  1. A note of Lagrange multipliers in the multiple constraint case

    Economics Letters, Vol. 75, Núm. 1, pp. 141-145

  2. About the naturality of Beattie's decomposition theorem with respect to a change of Hopf algebras

    Cahiers de Topologie et Géométrie Différentielle Catégoriques, Vol. 43, Núm. 1, pp. 2-18

  3. Existence of smooth utilities on Banach lattices

    Journal of Mathematical Economics, Vol. 37, Núm. 1, pp. 39-45

  4. Existence results and approximation methods for functional ordinary differential equations with singular diffusion-type differential operators

    Computers and Mathematics with Applications, Vol. 44, Núm. 1-2, pp. 111-124

  5. Extremal positive solutions for a class of singular and discontinuous second order problems

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 51, Núm. 6, pp. 1055-1072

  6. Proceedings of the I Colloquium of Lei Theory and Applications

    Universidade de Vigo , Servicio de Publicacións

  7. Proceedings of the I colloquium on Lie theory an applications

    Servizo de Publicacións

  8. Projective system approach to the martingale characterization of the absence of arbitrage

    Journal of Mathematical Economics, Vol. 37, Núm. 4, pp. 311-323

  9. Recent advances in Lie theory


  10. The Hopf algebra structure of a crossed product in a braided monoidal category

    Tsukuba Journal of Mathematics, Vol. 26, Núm. 2, pp. 299-311